# SDR AALA202408065536

- Difficulty date: July 17, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 67,859 hours, 28,489 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE AT STATION 663, RBL 6 (FRONT WALL OF RIGHT HAND PACK COMPARTMENT). ACCOMPLISHED SPLICE REPAIR PER SRM 57-10-10-2R-5.
